# SDR F3LA200600014

- Difficulty date: April 5, 2006
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 13,360 hours, 6,018 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED STR 4L DAMAGED AT FRAME 54.  CUT OUT DAMAGED STRINGER SECTION, FABRICATED AND INSTALLED REPLACEMENT SECTION PER SRM 53-00-13, PAGE 201.
